Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Changed pills from Azul to Althea while on menstruation, still didn't get next periods. Am I pregnant ?

hi.. i ve been taking pills since july 2012, i was using azul, but last month, february , i changed my pill to althea, and i took the first tablet even if i was done with my menstruation . it was stated on the instructions that it s ok to start the pill at any day as long as you follow the days indicated on the pill pack. but on the first week that i was taking the pill i was also taking antibiotics/antibacterial named amoxicillin . and i had made out with my boyfriend on the 5th day that i was taking pills. i finished my 21st tablet last march 2 and it s already march 6 today and i still don t have my period. the last day of my period was jan. 30.. i did some research and it says that antibiotics don t interfere with the pill except the one named rifampin. so i m confused, am i pregnant? pls help me. -AAAAAAA. stressed out-
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting,

Well I do not think you are pregnant if you have been taking the pills as indicated even though it will be wise to conduct a pregnancy test in about a week's time just to be sure that pregnancy is not the cause of your amenorrhea.
Pills are hormone based and can alter the concentrations of your natural hormones there by leading to menstrual irregularities. Since you changed abruptly your initial birth control and introduced a new one, it is possible that it is the change that lead to this. Menstrual irregularities eg, spotting, breakthrough bleeding or amenorrhea can occur during its use. Most of these side effects are mild and usually disappear after a few months of contraceptive use.
So I suggest you worry less as stress on its own can lead to menstrual irregularity.

Hope this helps
Answered: Thu, 8 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor